# SDR ASOA2014122911990

- Difficulty date: December 9, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK RT, BOOST PUMP, LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED AROUND ENTIRE CIRCUMFERENCE GREATER THAN 50 PERCENT FSH.  FAILED NDT INSP. COMPLIED WITH ST EA 32-2014-225.  EA 32-2014-225 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
